RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 2(218), Pages 81–140 (Mi umn2892)  

This article is cited in 11 scientific papers (total in 11 papers)

Fourier integral operators and the canonical operator

V. E. Nazaikinskii, V. G. Oshmyan, B. Yu. Sternin, V. E. Shatalov


Full text: PDF file (3092 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1981, 36:2, 93–161

Bibliographic databases:

MSC: 58J40, 53D12, 53D22
Received: 19.12.1978

Citation: V. E. Nazaikinskii, V. G. Oshmyan, B. Yu. Sternin, V. E. Shatalov, “Fourier integral operators and the canonical operator”, Uspekhi Mat. Nauk, 36:2(218) (1981), 81–140; Russian Math. Surveys, 36:2 (1981), 93–161

Citation in format AMSBIB
\Bibitem{NazOshSte81}
\by V.~E.~Nazaikinskii, V.~G.~Oshmyan, B.~Yu.~Sternin, V.~E.~Shatalov
\paper Fourier integral operators and the~canonical operator
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 2(218)
\pages 81--140
\mathnet{http://mi.mathnet.ru/umn2892}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=616798}
\zmath{https://zbmath.org/?q=an:0507.58043}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36...93N}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 2
\pages 93--161
\crossref{https://doi.org/10.1070/RM1981v036n02ABEH002599}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981PH98900003}


Linking options:
  • http://mi.mathnet.ru/eng/umn2892
  • http://mi.mathnet.ru/eng/umn/v36/i2/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, V. E. Nazaikinskii, “Asymptotics for equations with singularities in the characteristics”, Math. USSR-Izv., 19:2 (1982), 315–347  mathnet  crossref  mathscinet  zmath
    2. B. Yu. Sternin, “Differential equations of subprincipal type”, Math. USSR-Sb., 53:1 (1986), 37–67  mathnet  crossref  mathscinet  zmath
    3. M. V. Karasev, V. P. Maslov, “Asymptotic and geometric quantization”, Russian Math. Surveys, 39:6 (1984), 133–205  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. V. V. Lychagin, B. Yu. Sternin, “On the microlocal structure of pseudodifferential operators”, Math. USSR-Sb., 56:2 (1987), 515–527  mathnet  crossref  mathscinet  zmath
    5. B. Yu. Sternin, V. E. Shatalov, “Differential equations on complex-analytic manifolds, and the Maslov canonical operator”, Russian Math. Surveys, 43:3 (1988), 117–148  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. B. Yu. Sternin, V. E. Shatalov, “Asymptotics of solutions of differential equations on complex varieties”, Math. USSR-Sb., 65:2 (1990), 385–422  mathnet  crossref  mathscinet  zmath
    7. V. E. Nazaikinskii, B. Yu. Sternin, V. E. Shatalov, “Contact geometry and linear differential equations”, Russian Math. Surveys, 48:3 (1993), 93–132  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. V. E. Nazaikinskii, B. Schulze, B. Yu. Sternin, “The index of Fourier integral operators on manifolds with conical singularities”, Izv. Math., 65:2 (2001), 329–355  mathnet  crossref  crossref  mathscinet  zmath  elib
    9. S. Yu. Dobrokhotov, V. E. Nazaikinskii, A. I. Shafarevich, “New integral representations of the Maslov canonical operator in singular charts”, Izv. Math., 81:2 (2017), 286–328  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    10. P. A. Sipailo, “On Traces of Fourier Integral Operators on Submanifolds”, Math. Notes, 104:4 (2018), 559–571  mathnet  crossref  crossref  elib
    11. A. Yu. Savin, B. Yu. Sternin, E. Schrohe, “Elliptic operators associated with groups of quantized canonical transformations”, Russian Math. Surveys, 73:3 (2018), 546–548  mathnet  crossref  crossref  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:499
    Full text:197
    References:33
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018